MathSciNet Relay Station
MathSciNet bibliographic data
MR1978665 60G17 (60G50)
Suidan, T. M. Convex minorants of random walks and Brownian motion. Teor. Veroyatnost. i Primenen. 46 (2001), no. 3, 498--512; reprinted in Theory Probab. Appl. 46 (2003), no. 3, 469–481
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement